MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLBELLA XC 2 X 1ML 32G; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 96181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
A healthcare professional reported that patient was injected with juvéderm® volux¿ xc.Patient was previously injected with unk dermal filler.After the injection, patient started to have intermittent swelling in the area of filler.Patient was treated with hyaluronidase and steroids (injected and oral) to resolve.Patient continue to have recurrent episodes of swelling.Symptoms are ongoing.This is the same event and the same patient reported under abbvie complaint (b)(4).This mdr is being submitted for the suspect product, unk dermal filler.
 
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
A healthcare professional reported that patient was injected with juvéderm voluma® xc into the hands.Two and half months later, patient was injected with 2 ml of juvéderm® volux¿ xc in the jawline and 1 ml of juvéderm volbella® xc in the tear trough.Three months later, patient was injected with juvéderm® volux¿ xc in the jawline.The patient developed an inflammatory response at the site of previous juvéderm voluma® xc injection in the hands along with swelling in the areas where juvéderm® volux¿ xc has been injected.The patient was initially treated with oral antibiotics and steroids.About two months later, patient was administered a course of oral prednisone.About two months later, another round of prednisone and injections of hylenex into the affected areas on two occasions.A month later, another hylenex injections were administered.Patient continue to have recurrent episodes of swelling.Symptoms are ongoing.This is the same event and the same patient reported under abbvie complaint (b)(4).This mdr is being submitted for the third suspect product, juvéderm volbella® xc.

Brand Name
JUVEDERM VOLBELLA XC 2 X 1ML 32G
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22014435
Report Number3005113652-2025-00461
Device Sequence Number7985015
Product Code LMH
UDI-Device Identifier10888628043541
UDI-Public(01)10888628043541(10)1000537856(11)220902(17)240802
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2024
Device Catalogue Number96181
Device Lot Number1000537856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/28/2025
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite